Volume 19, Issue 1
A Nonoverlapping Domain Decomposition Method for Exterior 3-D Problem

De Hao Yu & Ji Ming Wu

DOI:

J. Comp. Math., 19 (2001), pp. 77-86

Published online: 2001-02

Preview Full PDF 429 1236
Export citation
  • Abstract

In this paper, a nonoverlapping domain decomposition method, which is based on the natural boundary reduction, is developed to solve the boundary value problem in exterior three-dimensional domain of general shape. Convergence analyses both for the exterior spherical domain and the general exterior domain are made. Some numerical examples are also provided to illustrate the method.

  • Keywords

Domain decomposition D-N Algorithm Exterior iD problem

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-19-77, author = {}, title = {A Nonoverlapping Domain Decomposition Method for Exterior 3-D Problem}, journal = {Journal of Computational Mathematics}, year = {2001}, volume = {19}, number = {1}, pages = {77--86}, abstract = { In this paper, a nonoverlapping domain decomposition method, which is based on the natural boundary reduction, is developed to solve the boundary value problem in exterior three-dimensional domain of general shape. Convergence analyses both for the exterior spherical domain and the general exterior domain are made. Some numerical examples are also provided to illustrate the method. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8959.html} }
TY - JOUR T1 - A Nonoverlapping Domain Decomposition Method for Exterior 3-D Problem JO - Journal of Computational Mathematics VL - 1 SP - 77 EP - 86 PY - 2001 DA - 2001/02 SN - 19 DO - http://dor.org/ UR - https://global-sci.org/intro/article_detail/jcm/8959.html KW - Domain decomposition KW - D-N Algorithm KW - Exterior iD problem AB - In this paper, a nonoverlapping domain decomposition method, which is based on the natural boundary reduction, is developed to solve the boundary value problem in exterior three-dimensional domain of general shape. Convergence analyses both for the exterior spherical domain and the general exterior domain are made. Some numerical examples are also provided to illustrate the method.
De Hao Yu & Ji Ming Wu. (1970). A Nonoverlapping Domain Decomposition Method for Exterior 3-D Problem. Journal of Computational Mathematics. 19 (1). 77-86. doi:
Copy to clipboard
The citation has been copied to your clipboard